MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 26X42MM; HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS

STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 26X42MM; HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS
Catalog Number UH1-42-26
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.
 
Event or Problem Description
Revision of patients left hip.The patient had dislocated two times in the past.The patient was revised due to a third dislocation with a dissociation of the bipolar from the femoral head.
 
Additional Manufacturer Narrative
An event regarding dislocation with disassociation between the uhr bipolar and the femoral head involving a uhr head was reported.The event was not confirmed.-device evaluation and results: visual, dimensional, and functional inspection were not performed as the item was not returned.-medical records received and evaluation: not performed as medical records were not provided.-device history review: review of the device history records indicates devices were manufactured and accepted into final stock with no reported discrepancies.-complaint history review: there have been no other events for this lot.The event could not be confirmed nor the root cause of the reported event determined due to the minimal information received for evaluation.No further investigation for this event is possible at this time as insufficient information was received by stryker orthopaedics.If the devices and/or additional information are received, this investigation will be reopened and re-evaluated.
 
Event or Problem Description

Brand Name
UHR BIPOLAR 26X42MM
Common Device Name
HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6323880
Report Number0002249697-2017-00537
Device Sequence Number1226349
Product Code KWL
UDI-Device Identifier07613327016826
UDI-Public(01)07613327016826(11)160126(17)210131(10)DT09TR
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K800207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue NumberUH1-42-26
Device Lot NumberDT09TR
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/16/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2017
Supplement Report FDA Received Date04/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR